RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 79, Issue 4, Pages 488–504 (Mi mz2720)  

Second derivatives of convex functions in the sense of A. D. Aleksandrov on infinite-dimensional spaces with measure

V. I. Bogacheva, B. Goldysb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b University of New South Wales

Abstract: We consider convex functions on infinite-dimensional spaces equipped with measures. Our main results give some estimates of the first and second derivatives of a convex function, where second derivatives are considered from two different points of view: as point functions and as measures.

DOI: https://doi.org/10.4213/mzm2720

Full text: PDF file (290 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 79:4, 454–467

Bibliographic databases:

UDC: 519.21
Received: 28.04.2005

Citation: V. I. Bogachev, B. Goldys, “Second derivatives of convex functions in the sense of A. D. Aleksandrov on infinite-dimensional spaces with measure”, Mat. Zametki, 79:4 (2006), 488–504; Math. Notes, 79:4 (2006), 454–467

Citation in format AMSBIB
\Bibitem{BogGol06}
\by V.~I.~Bogachev, B.~Goldys
\paper Second derivatives of convex functions in the sense of A.\,D.~Aleksandrov on infinite-dimensional spaces with measure
\jour Mat. Zametki
\yr 2006
\vol 79
\issue 4
\pages 488--504
\mathnet{http://mi.mathnet.ru/mz2720}
\crossref{https://doi.org/10.4213/mzm2720}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2251139}
\zmath{https://zbmath.org/?q=an:1121.46061}
\elib{http://elibrary.ru/item.asp?id=9210521}
\transl
\jour Math. Notes
\yr 2006
\vol 79
\issue 4
\pages 454--467
\crossref{https://doi.org/10.1007/s11006-006-0052-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000237374700018}
\elib{http://elibrary.ru/item.asp?id=13666056}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645969001}


Linking options:
  • http://mi.mathnet.ru/eng/mz2720
  • https://doi.org/10.4213/mzm2720
  • http://mi.mathnet.ru/eng/mz/v79/i4/p488

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:352
    Full text:92
    References:26
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018